# SDR HALA2011080500349

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 22,201 hours, 23,892 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059348
- Part serial: 02010864
- Condition: Damaged
- Location: Lt Engine
- Part time: 8,553 hours, 20,763 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ENGINE NO START.  FOUND STARTER NR 1 ENG WITH INTERNAL DAMAGE.  R & R NR 1 ENG  STARTER.  OPS CK GOOD.  AMM 80-11-01, SECURED COWLINGS.
